MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIX SYS-TI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIX SYS-TI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 909853
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: japan.The product will not be evaluated by zimmer biomet as it was discarded.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during surgery, the device could not be contracted and the suture fractured.There was no harm, injury, surgical/medical intervention to patient and no report of a delay.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ZIPTIGHT ANKLE SYN FIX SYS-TI
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22008774
Report Number0001825034-2025-01385
Device Sequence Number7923717
Product Code MBI
UDI-Device Identifier00880304476097
UDI-Public(01)00880304476097(17)280711(10)0002534546
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number909853
Device Lot Number0002534546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown